# SDR MALA965094

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION IN INT, MAINTENANCE FOUND SURFACE DENTS IN THE PASSENGER DOOR.  REPAIRS WERE COMPLETED IAW RD8-52-040 BY INSTALLATION OF 2024T-3.050 DOUBLER.  (M)
